MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. DISTAL PERFUSION CATHETER

LEMAITRE VASCULAR, INC. DISTAL PERFUSION CATHETER
Model Number 2105-15
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for evaluation.Hence, we could not conclusively determine the root cause of the reported event.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.We have not received any other complaints of a similar nature for devices from this lot.Therefore, we believe that it was an isolated incident.The malfunction occurred during the pre-use check prior to inserting the catheter into the patient.No injury resulted from the event.
 
Event or Problem Description
Balloon of the distal perfusion catheter did not inflate or deflate properly during the pre-testing prior to inserting in the patient.

Brand Name
DISTAL PERFUSION CATHETER
Common Device Name
DISTAL PERFUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key15380829
Report Number1220948-2022-00094
Device Sequence Number5876382
Product Code DWF
UDI-Device Identifier00840663101610
UDI-Public00840663101610
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K032041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model Number2105-15
Device Catalogue Number2105-25
Device Lot NumberQDP1012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown